# SDR REXA2022112102568

- Difficulty date: November 14, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Retainer
- Part number: CN6242065203
- Condition: Chafed
- Location: Transcowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANSCOWL HAS 4EA CHAFED RETAINERS	BLENDED CHAFE ON LH UPPER TRANSCOWL RETAINERS AND FOUND 3EA WITHIN LIMITS. 1EA OUT OF LIMITS AND REPLACED
